# SDR UIEA2018021500234

- Difficulty date: February 15, 2018
- Submitted: February 16, 2018
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 67,290 hours, 14,490 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Warning Message
- Condition: False Activation
- Location: Wx Radar Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT WEATHER RADAR FAILED ON THE NAVIGATIONAL DISPLAY.  WXR SYS STATUS MESSAGE.  PERFORMED AN OPS CHECK IAW AMM 34-43-00,  OPS CHECKED NORMAL.
